# SDR KBMA113799

- Difficulty date: March 26, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 59008
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 181 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER INOPERATIVE.  COMPRESSOR INOPERATIVE, REPLACED WITH SERVICEABLE COMPRESSOR.
